# SDR JIKA2013073001

- Difficulty date: July 26, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N246DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT625B
- Aircraft time: 24,768 hours, 21,468 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT LANDING GEAR DID NOT EXTEND ON APPROACH. EMERGENCY GEAR EXTENSION PERFORMED, THREE GREEN INDICATIONS. LANDED WITHOUT FURTHER INCIDENT.  ACFT WAS FERRY FLOWN BACK, INSPECTED GEAR, NO DISCREPANCIES NOTED. CLEANED AND LUBRICATED GEAR AND SWITCHES.  PERFORMED 20 SUCCESSFUL GEAR EXTENSIONS AND RETRACTIONS.
